Home > Research > Publications & Outputs > Complete polynomial bounds for matrices.

Associated organisational unit

View graph of relations

Complete polynomial bounds for matrices.

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

Complete polynomial bounds for matrices. / Blower, Gordon.

In: The Quarterly Journal of Mathematics, Vol. 48, No. 1, 03.1997, p. 11-15.

Research output: Contribution to journalJournal articlepeer-review

Harvard

Blower, G 1997, 'Complete polynomial bounds for matrices.', The Quarterly Journal of Mathematics, vol. 48, no. 1, pp. 11-15. https://doi.org/10.1093/qmath/48.1.11

APA

Blower, G. (1997). Complete polynomial bounds for matrices. The Quarterly Journal of Mathematics, 48(1), 11-15. https://doi.org/10.1093/qmath/48.1.11

Vancouver

Blower G. Complete polynomial bounds for matrices. The Quarterly Journal of Mathematics. 1997 Mar;48(1):11-15. https://doi.org/10.1093/qmath/48.1.11

Author

Blower, Gordon. / Complete polynomial bounds for matrices. In: The Quarterly Journal of Mathematics. 1997 ; Vol. 48, No. 1. pp. 11-15.

Bibtex

@article{23d587d1ddfb48698383a16de0b0e53b,
title = "Complete polynomial bounds for matrices.",
author = "Gordon Blower",
year = "1997",
month = mar,
doi = "10.1093/qmath/48.1.11",
language = "English",
volume = "48",
pages = "11--15",
journal = "The Quarterly Journal of Mathematics",
issn = "0033-5606",
publisher = "Oxford University Press",
number = "1",

}

RIS

TY - JOUR

T1 - Complete polynomial bounds for matrices.

AU - Blower, Gordon

PY - 1997/3

Y1 - 1997/3

U2 - 10.1093/qmath/48.1.11

DO - 10.1093/qmath/48.1.11

M3 - Journal article

VL - 48

SP - 11

EP - 15

JO - The Quarterly Journal of Mathematics

JF - The Quarterly Journal of Mathematics

SN - 0033-5606

IS - 1

ER -